• Jawahar Jawahar
    March 23, 2009
    What happens if blood pressure drops while pulse rises?
    Jawahar Jawahar
    March 23, 2009

    Five days ago my blood pressure was very high and pulse rate was borderline normal. My doctor gave me medicine to control my blood pressure, and now my blood pressure is normal, but my pulse rate is high. Is this cause for concern?

     

    READ MORE

FROM OUR EXPERTS

  • Lisa Nelson
    Health Pro
    March 23, 2009
    Lisa Nelson
    Health Pro
    March 23, 2009

    It's impossible to tell what could be causing the higher pulse rate without talking to your doctor. It could be anything from a side effect of the medication you're now on to anxiety about the recent medical issue. Your doctor will be your best source of information on this, since he can both do a face-to-face examination and explain the effects of the drug you're now on.

     

    You might also talk to your pharmacist about the new medication. People often forget that pharmacists are excellent sources of information on both medications and the health conditions these drugs treat.

     

    Continue to work with your MD to determine the most effective treatment. I also recommend you make diet and lifestyle changes to lower your blood pressure naturally and reduce your dependence on medication.

     

    Here is a great source of information: The Basics of High Blood Pressure.

     

    And here are some other articles you might find useful:

     

    Stress and Heart Disease

     

    7 Ways Your Body Says You’re Stressed

     

    Heart Attack Symptoms in Women

     

     

     

     

     


FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.